# SDR 2008UALA03546

- Difficulty date: June 22, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 35,821 hours, 4,331 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 2J AFT INOP.  FOUND FAULTY LAMP.  REPLACED LAMP OP CHECKED GOOD.  AC OK FOR SERVICE.
